# SDR ASOA2013031103130

- Difficulty date: January 28, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,752 hours, 17,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL FRAME AT FS 280 BL 0 HAS CORROSION ON AFT WEB.  RECEIVED AND COMPLIED WITH REO 670-53-11-789 P1 IAW NDTM PART 1, 51-20-006.
